Harmonic maps and s -regular manifolds

Kouei Sekigawa; Lieven Vanhecke

Časopis pro pěstování matematiky (1989)

  • Volume: 114, Issue: 4, page 391-398
  • ISSN: 0528-2195

How to cite


Sekigawa, Kouei, and Vanhecke, Lieven. "Harmonic maps and $s$-regular manifolds." Časopis pro pěstování matematiky 114.4 (1989): 391-398. <http://eudml.org/doc/21760>.

author = {Sekigawa, Kouei, Vanhecke, Lieven},
journal = {Časopis pro pěstování matematiky},
keywords = {generalized symmetric space; harmonic maps; local symmetries},
language = {eng},
number = {4},
pages = {391-398},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Harmonic maps and $s$-regular manifolds},
url = {http://eudml.org/doc/21760},
volume = {114},
year = {1989},

AU - Sekigawa, Kouei
AU - Vanhecke, Lieven
TI - Harmonic maps and $s$-regular manifolds
JO - Časopis pro pěstování matematiky
PY - 1989
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 114
IS - 4
SP - 391
EP - 398
LA - eng
KW - generalized symmetric space; harmonic maps; local symmetries
UR - http://eudml.org/doc/21760
ER -


  1. B. Y. Chen L. Vanhecke, Differential geometry of geodesic spheres, J. Reine Angew. Math. 325(1981), 28-67. (1981) Zbl0503.53013MR0618545
  2. C. T. J. Dodson L. Vanhecke M. E. Vazquez-Abal, Harmonic geodesic symmetries, C. R. Math. Rep. Acad. Sci. Canada 9 (1987), 231-235. (1987) Zbl0631.53013MR0910160
  3. J. Eells J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. (1964) Zbl0122.40102MR0164306
  4. J. Eells L. Lemaire, A report on harmonic maps, Bull. London Math. Soc. 10 (1978), 1 - 68. (1978) Zbl0401.58003MR0495450
  5. P. J. Graham A. J. Ledger, s-regular manifolds, Differential Geometry, in honor of K. Yano, Kinokuniya, Tokyo, 1972, 133-144. (1972) Zbl0253.53044MR0328825
  6. A. Gray, The volume of a small geodesic ball in a Riemannian manifold, Michigan Math. J. 20(1973), 329-344. (1973) Zbl0279.58003MR0339002
  7. A. Gray L. Vanhecke, Riemannian geometry as determined by the volumes of small geodesic balls, Acta Math. 142 (1979), 157-198. (1979) Zbl0428.53017MR0521460
  8. O. Kowalski, Generalized symmetric spaces, Lecture Notes in Mathematics, 805, Springer-Verlag, Berlin, Heidelberg, New York, 1980. (1980) Zbl0431.53042MR0579184
  9. L. Vanhecke, Some solved and unsolved problems about harmonic and commutative spaces, Bull. Soc. Math. Belg. - Tijdschrift Belg. Wisk. Gen. B 34 (1982), 1-24. (1982) Zbl0518.53042MR0683378

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.